Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Having white patches on tongue.

I am 30 years old man. Recently I have observed 2 white patches on my tongue. There is no pain in it. I do not smoke or drink. Can some expert guide me in this?
Asked On : Thu, 19 Mar 2009
Answers:  7 Views:  1911
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
The patches may be leukoplakic patches.These may be due to excessive spicy food or sharp teeth even,not always due to smoking or drinking.An Antioxidant like Trinergic-L one daily for a month at least will tell you if it helps.Check for sharp adjacent teeth ot other causes i HAVE MENTIONED.iF NO BETTER IT WILL NEED TO BE BIOPSIED to confirm the diagnosisYou will need to see an ENT SURGEON for this..It may be lichen planus or candidiasis too.You may consult a dermatologist for confirmation There are other causes too,if biosy is negative,a physician needs to be consulted.
Answered: Sat, 19 May 2012
I find this answer helpful
ENT Specialist Dr. Ravinder Sharma's  Response
Dear suraj Hello I am Dr Ravinder Sharma White patches in oral cavity can be because of the variety of causes like leukoplakia, lichen planus, submucosal fibrosis, candidiasis, malignancy etc I would advise you to consult a ENT surgeon as some of these causes can be a cause of concern. You may need an excision biopsy for histopathology and some blood testsI hope this answers your concern. Do let me know if can help you further. with regards Ravinder Sharma
Answered: Sun, 22 Apr 2012
I find this answer helpful
  Anonymous's Response
Might be a sign of oral thrush...?
Answered: Fri, 11 Mar 2011
ENT Specialist Dr. Naveen Kumar's  Response

Welcome to HealthcareMagic Forum
I feel you require a proper examination by a good ENT specialist. Oral candidiasis or leukoplakia cannot appear without any predisposing factors. You neither smoke nor drink and hope you do not have diabetes or any other medical condition. Rather than worrying please consult your doctor.
Take care

Dr. Naveen Kumar
Answered: Fri, 11 Mar 2011
I find this answer helpful
  Anonymous's Response
have u been on antibiotics recently? could be fungal infection of mouth. best would be to check with a doc coz ive heard a condition called leukoplakia looks like this.
Answered: Fri, 21 Aug 2009
Dentist, Oral and Maxillofacial Surgery Dr. Sourav's  Response
might be related with oral hygiene.consult ur dentist...
Answered: Mon, 6 Jun 2011
I find this answer helpful
  User's Response
could just be be dehydration or your diet
Answered: Fri, 21 Aug 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor